Alert archive / Tennessee / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jun 29, 2015, 11:06 PM CDT for Hickman County, Humphreys County, Perry County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2015, 11:06 PM CDT (04:06 UTC)
- Expired
- Jun 30, 2015, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hickman County, TN, Humphreys County, TN, Perry County, TN
The radar
The Ft Campbell radar (KHPX), 109 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1003 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
920
WGUS54 KOHX 300406
FFWOHX
TNC081-085-135-300700-
/O.NEW.KOHX.FF.W.0005.150630T0406Z-150630T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1106 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
SOUTHERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
NORTHERN PERRY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 200 AM CDT
* AT 1105 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW JOHNSONVILLE...HURRICANE MILLS...LOBELVILLE...BUCKSNORT AND
I-40 NEAR THE TENNESSEE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3598 8802 3600 8800 3603 8800 3607 8797
3597 8753 3565 8775 3575 8800 3578 8798
3583 8797 3587 8794 3592 8793 3594 8793
3594 8800 3596 8802
$$
071 follow-up statement
036
WGUS74 KOHX 300629
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
129 AM CDT TUE JUN 30 2015
TNC081-085-135-300638-
/O.CAN.KOHX.FF.W.0005.000000T0000Z-150630T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HICKMAN TN-HUMPHREYS TN-PERRY TN-
129 AM CDT TUE JUN 30 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN HICKMAN...SOUTHERN
HUMPHREYS AND NORTHERN PERRY COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3598 8802 3600 8800 3603 8800 3607 8797
3597 8753 3565 8775 3575 8800 3578 8798
3583 8797 3587 8794 3592 8793 3594 8793
3594 8800 3596 8802
$$
HURLEYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 8:20 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 29, 8:20 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR FORMAT NATIONAL WEATHER SERVICE NASHVILLE TN 820 PM CDT MON JUN 29 2015 .UPDATE... WITH MAJORITY OF SCT CONVECTION ASSOCIATED WITH LIGHTNING ACTIVITY... MENTIONED SCT SHWRS/TSTMS THRU REMAINDER OF EVENING HRS. HAVE RECEIVED SEVERAL REPORTS OF WALL CLOUDS WITH SHWRS/TSTMS NEAR THE TN/AL BORDER WITH HEAVY RAINFALL AND 0.5 INCH HAIL HERE PRESENTLY AT THE NASHVILLE WEATHER SERVICE OFFICE IN OLD HICKORY. WEAK COLD FRONT BEGINNING TO MOVE SLOWLY SWD INTO NW PORTIONS OF MID STATE WHERE IT IS EXPECTED TO REMAIN QUASI-STATIONARY AND WASH OUT BY MORNING. UPPER LEVEL TROUGHING WILL BECOME MORE ENHANCED ALSO AS THE NIGHT-TIME HRS PROGRESS. THOUGH DIURNAL AFFECTS WILL BE SUBSIDING...ACTIVITY SCT SHWR/TSTM ACTIVITY SHOULD LAST THRU THE MAJORITY OF THE EVENING HRS. WITH SOME ACTIVITY REMAINING STATIONARY AND BACK BUILDING ALSO...AND ARE MONITORING RAINFALL RATES FOR POTENTIAL FLASH FLOOD PRODUCTS IF NECESSARY FOR THE REMAINDER OF THE EVENING HRS ALSO. ALSO TWEAKED HRLY TEMP...DEWPOINT...SKY CONDITION...AND WIND SPEED/DIRECTION GRIDS. SHORT RANGE MODEL GUIDANCE SHOWING CURRENT TEMPS GENERALLY IN LINE WITH FORECASTED LOW TEMPERATURE VALUES FOR TONIGHT. && .PREV DISCUSSION.../ISSUED 712 PM CDT MON JUN 29 2015/ UPDATE...FOR 00Z AVIATION FORECAST. AVIATION UPDATE...00Z AVIATION FORECAST. OTHER THAN A WEAK UPPER LEVEL DISTURBANCE PASSAGE ACROSS ERN PORTIONS OF AREA 30/18Z-30/24Z IN UPPER LEVEL TROUGH AMPLIFICATION PATTERN 30/12Z- 30/24Z...SHWR/TSTM DEVELOPMENT SHOULD GENERALLY BE DIURNALLY DRIVEN WITH LOCAL EFFECTS FROM LOW LEVEL MOISTURE POOLING AND OROGRAPHIC INFLUENCES PLAYING A MAJOR DEVELOPMENTAL ROLES...ALONG POSSIBLY WITH SUBTLE WEAK SHORTWAVES PASSAGES IN UPPER LEVEL FLOW. WHAT THIS ADDS UP TO IS...ALTHOUGH SHWRS/TSTMS COULD DEVELOP AND IMPACT TAF SITES AT ANY TIME/MULTIPLE TIMES THRU 30/24Z...VERY HARD TO PINPOINT ACTUAL DEVELOPMENTAL AND LOCATION TIMING. THUS...WILL GO WITH SCT CB'S AROUND 4KFT...SCT AC 10-12 KFT...AND SCT/BKN CI 20-25 KFT...WITH CONVECTION 30/00Z-30/03Z/REDEVELOPING AGAIN 30/18Z-30/24Z. PREV DISCUSSION... /ISSUED 536 PM CDT MON JUN 29 2015/ UPDATE... MADE TWEAK TO TEMP FORECAST FOR TUESDAY FOR ZONE FORECAST PRODUCT. TWEAKED HRLY TEMP...DEWPOINT...SKY CONDITION...AND WIND SPEED/DIRECTION GRIDS. OTHERWISE...FORECAST REMAINS ON TRACK. PREV DISCUSSION.../ISSUED 324 PM CDT MON JUN 29 2015/ DISCUSSION... WEAK SURFACE FRONT CONTINUES TO PUSH THROUGH THE MID-SOUTH REGION WITH BETTER COVERAGE LYING JUST TO THE NORTH OF MIDDLE TENNESSEE. THIS AREA LIES CLOSER TO THE LOW PRESSURE CENTER...BUT WITH THE CURRENT INSTABILITY AND AN APPROACHING FRONTAL PASSAGE EXPECT CHANCES FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO PERSIST THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS. WITH THE UPPER TROUGH REMAINING IN PLACE FOR MUCH OF THE WORKWEEK COVERAGE MAY INTENSIFY SLIGHTLY TOMORROW AFTERNOON ACROSS THE EASTERN PORTIONS OF THE CWA DUE TO A COMBINATION OF DIURNAL HEATING AND A WEAK UPPER LEVEL DISTURBANCE. A MARGINAL CHANCE FOR SEVERE WEATHER IS ANTICIPATED BY SPC... BETTER CHANCES FOR MORE WIDESPREAD HEAVY RAINFALL WILL COME ON WEDNESDAY THROUGH THURSDAY MORNING WHEN A STRONGER SHORTWAVE ROTATES THROUGH THE TROUGH AXIS. THIS SYSTEM APPEARS IT WILL BE ABLE TO TRANSPORT DECENT MOISTURE FROM THE GULF OF MEXICO...INCREASING PW VALUES TO NEAR 2 INCHES... AND WITH A MORE PRONOUNCED SURFACE LOW AND A SETUP CONDUCIVE TO HEAVY RAIN...TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE. IN FACT...TOTAL RAINFALL AMOUNTS FOR THE WEEK COULD EXCEED 4 INCHES FOR SOME AREAS WITH ANOTHER ROUND OF HEAVY RAIN IS POSSIBLE FRIDAY THROUGH SATURDAY MORNING. FOR THE 4TH OF JULY WEEKEND...SHOWER CHANCES WILL REMAIN IN THE FORECAST AS MODEL GUIDANCE IN THE EXTENDED SHOWS ANOTHER SYSTEM PUSHING THROUGH THE MID-STATE...THOUGH THERE IS THE POSSIBILITY OF A BREAK IN THE ACTION FOR FIREWORKS FESTIVITIES AS CONFIDENCE IN TIMING AND PLACEMENT REMAIN ON THE LOW SIDE AT THIS POINT IN THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 68 87 68 82 / 30 40 20 70 CLARKSVILLE 67 86 68 81 / 30 40 20 70 CROSSVILLE 65 80 64 78 / 30 60 30 60 COLUMBIA 68 87 67 83 / 30 40 20 60 LAWRENCEBURG 68 86 68 84 / 30 40 20 60 WAVERLY 68 86 69 82 / 30 40 20 70 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 29, 4:59 AM CDT, 18 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 459 AM CDT MON JUN 29 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-301000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 459 AM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HURLEY
In the hours before
Special weather statement, Jun 29, 8:33 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CDT MON JUN 29 2015
TNZ007-008-300215-
SUMNER TN-ROBERTSON TN-
833 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTSON AND
NORTHERN SUMNER COUNTIES UNTIL 915 PM CDT...
AT 833 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PORTLAND...OR 17 MILES NORTHEAST OF SPRINGFIELD...MOVING EAST AT 25
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PORTLAND...WESTMORELAND...CROSS PLAINS...ORLINDA...MITCHELLVILLE...
BETHPAGE AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3664 8621 3644 8628 3655 8671 3665 8669
3665 8659 3663 8657 3664 8655 3664 8654
3665 8651
TIME...MOT...LOC 0133Z 276DEG 23KT 3661 8660
07Local storm report, Jun 29, 8:56 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
856 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM LIGHTNING 8 S JAMESTOWN 36.32N 84.94W
06/29/2015 FENTRESS TN TRAINED SPOTTER
HOUSE AND TRANSFORMER WAS STRUCK BY LIGHTNING AT 550
OAK ROAD...JUST WEST OF ALLADRT NEAR STATE HIGHWAY 127.
&&
CORRECTED REMARKS
EVENT NUMBER OHX1500596
31Local storm report, Jun 29, 9:37 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
937 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG 9 ENE LIVINGSTON 36.44N 85.18W
06/29/2015 OVERTON TN EMERGENCY MNGR
SEVERAL REPORTS OF TREES DOWNED IN NORTHEAST OVERTON
COUNTY AND NEAR THE OVERTON AND FENTRESS COUNTY LINE.
TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER OHX1500599
JACKSONLocal storm report, Jun 29, 9:42 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
942 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM LIGHTNING 8 S JAMESTOWN 36.32N 84.94W
06/29/2015 FENTRESS TN TRAINED SPOTTER
HOUSE AND TRANSFORMER WAS STRUCK BY LIGHTNING AT 550
OAK ROAD...JUST WEST OF ALLADRT NEAR STATE HIGHWAY 127.
0810 PM HAIL MOUNT JULIET 36.21N 86.52W
06/29/2015 E0.70 INCH WILSON TN TWITTER
0814 PM HAIL OLD HICKORY 36.26N 86.65W
06/29/2015 E0.88 INCH DAVIDSON TN TRAINED SPOTTER
NICKEL SIZE HAIL WAS REPORTED IN OLD HICKORY.
0820 PM TSTM WND DMG 9 ENE LIVINGSTON 36.44N 85.18W
06/29/2015 OVERTON TN EMERGENCY MNGR
SEVERAL REPORTS OF TREES DOWNED IN NORTHEAST OVERTON
COUNTY AND NEAR THE OVERTON AND FENTRESS COUNTY LINE.
TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER OHX1500596 OHX1500598 OHX1500597 OHX1500599
31Special weather statement, Jun 29, 10:39 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1039 PM CDT MON JUN 29 2015
TNZ056>058-300430-
PERRY TN-HICKMAN TN-LEWIS TN-
1039 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HICKMAN...LEWIS AND
EASTERN PERRY COUNTIES UNTIL 1130 PM CDT...
AT 1039 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES EAST OF LINDEN...MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOHENWALD...LINDEN...LOBELVILLE...KIMMINS...PLEASANTVILLE AND
GORDONSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3578 8772 3561 8735 3540 8757 3541 8758
3542 8761 3544 8761 3544 8765 3547 8765
3547 8769 3549 8773 3549 8774 3559 8793
TIME...MOT...LOC 0339Z 304DEG 20KT 3564 8769
07Local storm report, Jun 29, 10:44 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1044 PM CDT MON JUN 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM LIGHTNING 10 SW NASHVILLE 36.07N 86.91W
06/29/2015 DAVIDSON TN EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING AT 1208 CHICKERING ROAD.
CAUSED DAMAGE TO PLUMBING IN HOUSE.
&&
EVENT NUMBER OHX1500600
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:03 PM CDT | Special Weather Statement | OHX | Cheatham | 42 min |
| Jun 29, 7:16 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 44 min |
| Jun 29, 7:27 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 33 min |
| Jun 29, 7:38 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 52 min |
| Jun 29, 7:48 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett | 42 min |
| Jun 29, 8:02 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| Jun 29, 8:12 PM CDT | Special Weather Statement | OHX | Davidson, Wilson | 48 min |
| Jun 29, 8:31 PM CDT | Severe Thunderstorm Warning | OHX | Dickson | 29 min |
| Jun 29, 8:33 PM CDT | Special Weather Statement | OHX | Sumner | 42 min |
| Jun 29, 9:35 PM CDT | Flash Flood Warning | OHX | Fentress, Overton | 3 hr |
| Jun 29, 9:56 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 3 hr |
| Jun 29, 10:39 PM CDT | Special Weather Statement | OHX | Lewis | 51 min |
| Jun 29, 11:31 PM CDT | Special Weather Statement | OHX | Humphreys | 29 min |
| Jun 30, 12:46 AM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 59 min |
| Jun 30, 1:33 AM CDT | Special Weather Statement | OHX | Cumberland, White | 57 min |
| Jun 30, 12:04 PM CDT | Special Weather Statement | OHX | White | 26 min |
| Jun 30, 12:26 PM CDT | Severe Thunderstorm Warning | OHX | Jackson | 34 min |
| Jun 30, 12:47 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Pickett | 28 min |
| Jun 30, 12:53 PM CDT | Special Weather Statement | OHX | Smith | 37 min |
| Jun 30, 1:18 PM CDT | Special Weather Statement | OHX | Pickett | 42 min |
Nearby
Flash Flood Warnings in Tennessee, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.